# SDR C2XA05IA084

- Difficulty date: June 28, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 16,909 hours, 14,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH 0 FLIGHT 2749, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE PAX DOOR EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.(NOTE: NO PARTS WERE CHANGED OR FOUND DEFECTIVE)
